# SDR DALA1023823770

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 28,502 hours, 10,897 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTS WERE FOUND INOPERATIVE AT L1 DOOR AND ROW 3CD.  MX RE-LAMPED THE FAULTY LIGHTS AND THE SYS NOW CHECKS NORMAL.
